# SDR MALA030471

- Difficulty date: October 16, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Engine: Ge CT79B
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Crew System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT NR 3068, CREW 02 LOW MASTER CAUTION ILLUMINATED .  AIR RETURN TO TRI.  MAINTENANCE SERVICED 02 TO REQUIRED LEVEL CHECKS GOOD.
